Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

What causes irregular periods with spotting despite not being on medications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4158 Questions
Question
Hello, last Wednesday (6th December) I started ‘spotting’. I am still spotting however it is less visible. I had intercourse last night and after that I was bleeding heavily, I thought it was my period. I’ve woken up this morning and there is nothing but a tiny bit of spotting. My periods have been irregular this year. My last period was 27th September - 3rd October. I’m not on any medications and I have no other medical history.
Mon, 14 May 2018 in General Health
 
 
Answered by Dr. Prof. Kunal Saha 36 minutes later
Brief Answer:
Polycystic ovarian disease (PCOD) could be a possible cause

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I understand that your periods have been irregular and that could be linked to the spotting. Nevertheless, I would insist you to visit a gynecologist and to get an ultrasonogram of lower abdomen done to rule out PCOD. Being on low dose hormonal pills would possibly help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor